# SDR AUS20031072

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 675230450
- Condition: Failed
- Location: Ac Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PACK COOLING FAN CIRCUIT BREAKER (C) PHASE TERMINAL OVERHEATED.
